Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have symptoms of flu like dizziness, headache, sore throat, burning eyes. Medication to treat it?

Have had flew type symptoms for past couple of days dizziness head aches body pains really sore throat yellow mucus . And it really hurts to cough have got burning eyes and a lot of yellow puss looking stuff around back of tongue also just started to get a rash half way across my bottom lip I m 25 and male can u help me out
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ALLERGY-SINUSITIS is the cause for your sufferings.

possible causes;

besides allergy there are other factors

-inadequate nutrition
-pollution of air and water
-general poor health
-underlying dental infections
-excessive consumption of starchy and sugary foods and milk

treatment option;
i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints
consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints
I hope this is helpful for you, thank you     

Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor